# SDR P5CA9600703

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FUSELAGE SKIN AT BS 2484 S46L.  REMOVED FASTENERS AT THE AREA OF THE BULGE, INSPECTED FOR CORROSION AND NO CORROSION FOUND.  REINSTALLED FASTENERS PER BOEING SRM 51-30-02.
